No Cover Image

Journal article 902 views

Probability distance inequalities on Riemannian manifolds and path spaces

Feng-yu Wang Orcid Logo

Journal of Functional Analysis, Volume: 206, Issue: 1, Pages: 167 - 190

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Functional Analysis
ISSN: 0022-1236
Published: 2004
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 167
End Page: 190